AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Trying to resolve a problem
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 97
Join Date: Feb 2005
Trying to resolve a problem - 08-01-2006, 04:51 PM

..................................

Last edited by chromedome; 01-12-2008 at 06:40 PM.
   
Reply With Quote
Old
  (#2)
pincrusher
Guest
 
Posts: n/a
08-02-2006, 05:01 PM

if this is a recurring problem with your kidneys i would go to a doc and get them checked. oral steroids can be harsh on the liver because that is what processes them on the way into your body but i havent heard much on kidney issues with them. diuretics can cause problems with kidneys and also getting dehydrated can cause problems. you might want to make sure you are drinking plenty of water each day to help them out.
our cat has kidney problems and we have to do an injection with a strile water product every other day to help them maintain lower levels.
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
08-03-2006, 03:34 AM

.

Last edited by mr.nitrofish; 05-26-2011 at 10:07 PM.
   
Reply With Quote
do like the bros said
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 11
Join Date: Aug 2006
do like the bros said - 08-06-2006, 02:05 AM

drop the oral and take some cleansing tea. and ur water intake should be high.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 07:23 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.